# SDR 95FDEA01145

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727223
- Aircraft serial: 21671
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Gauge
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT GAUGE INDICATED NORMAL UNTIL LIFT OFF AT WHICH TIME TEMP ROLLED BACK TO APPROX 75 CELSIUS.  OFF FLAG OUT OF VIEW, TURNING PITOT HEAT DID NOT AFFECT INDICATIONS.
